IDEAS home Printed from https://ideas.repec.org/a/eee/jpolmo/v27y2005i6p733-742.html
   My bibliography  Save this article

Aggregate business investment in China and UK

Author

Listed:
  • He, Xinhua

Abstract

No abstract is available for this item.

Suggested Citation

  • He, Xinhua, 2005. "Aggregate business investment in China and UK," Journal of Policy Modeling, Elsevier, vol. 27(6), pages 733-742, September.
  • Handle: RePEc:eee:jpolmo:v:27:y:2005:i:6:p:733-742
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/S0161-8938(05)00066-9
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. Caballero, Ricardo J., 1999. "Aggregate investment," Handbook of Macroeconomics,in: J. B. Taylor & M. Woodford (ed.), Handbook of Macroeconomics, edition 1, volume 1, chapter 12, pages 813-862 Elsevier.
    2. Pindyck, Robert S & Rotemberg, Julio J, 1983. "Dynamic Factor Demands and the Effects of Energy Price Shocks," American Economic Review, American Economic Association, vol. 73(5), pages 1066-1079, December.
    3. Oliner, Stephen & Rudebusch, Glenn & Sichel, Daniel, 1995. "New and Old Models of Business Investment: A Comparison of Forecasting Performance," Journal of Money, Credit and Banking, Blackwell Publishing, vol. 27(3), pages 806-826, August.
    4. Sun, Laixiang, 1998. "Estimating Investment Functions Based on Cointegration: The Case of China," Journal of Comparative Economics, Elsevier, vol. 26(1), pages 175-191, March.
    5. Song, Haiyan & Liu, Zinan & Jiang, Ping, 2001. "Analysing the determinants of China's aggregate investment in the reform period," China Economic Review, Elsevier, vol. 12(2-3), pages 227-242.
    6. Tobin, James, 1969. "A General Equilibrium Approach to Monetary Theory," Journal of Money, Credit and Banking, Blackwell Publishing, vol. 1(1), pages 15-29, February.
    7. Granger, C. W. J. & Newbold, P., 1974. "Spurious regressions in econometrics," Journal of Econometrics, Elsevier, vol. 2(2), pages 111-120, July.
    Full references (including those not matched with items on IDEAS)

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:jpolmo:v:27:y:2005:i:6:p:733-742. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505735 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.